Alert archive / Oklahoma / Tornado Warnings in 2019

Tornado Warning 30, NWS Tulsa, OK

April 30, 2019LeFlore County, Oklahoma

NWS Tulsa, OK issued this tornado warning at Apr 30, 2019, 11:53 PM CDT for LeFlore County, Oklahoma. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2019, 11:53 PM CDT (04:53 UTC)
Expired
May 1, 2019, 12:17 AM CDT
In force
24 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 55 km from the middle of the area, began a volume at 04:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 12:10 AM CDTTSTM WND DMGHowe, OKPRELIM REPORTS OF WIND DAMAGE NEAR HOWE RELAYED VIA NWSCHAT BY EMERGENCY MANAGER. TIME ESTIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 12:02 PM CDTTornado WatchSPC13 hr
Apr 30, 10:58 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.9 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2019-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 390 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2019-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
390 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
893 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
312 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted.

073 
WFUS54 KTSA 010453
TORTSA
OKC079-010545-
/O.NEW.KTSA.TO.W.0030.190501T0453Z-190501T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
1153 PM CDT Tue Apr 30 2019

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  Central Le Flore County in southeastern Oklahoma...

* Until 1245 AM CDT.
    
* At 1153 PM CDT, a severe thunderstorm capable of producing a
  tornado was located 5 miles southeast of Fanshawe, moving east at
  45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Poteau...                         Heavener...
  Wister...                         Howe...
  Fanshawe...                       Heavener Runestone State Park...
  Lake Wister State Park...         Hodgen...
  Summerfield...                    

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3479 9445 3482 9493 3494 9494 3494 9493
      3498 9493 3501 9445
TIME...MOT...LOC 0453Z 268DEG 40KT 3489 9485 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Lacy
2 follow-up statements
367 
WWUS54 KTSA 010505
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1205 AM CDT Wed May 1 2019

OKC079-010545-
/O.CON.KTSA.TO.W.0030.000000T0000Z-190501T0545Z/
Le Flore OK-
1205 AM CDT Wed May 1 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR EAST
CENTRAL LE FLORE COUNTY...
    
At 1205 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Lake Wister State Park, moving east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Poteau...                         Heavener...
Wister...                         Howe...
Heavener Runestone State Park...  Lake Wister State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3485 9445 3487 9477 3493 9480 3496 9478
      3499 9474 3501 9445
TIME...MOT...LOC 0505Z 268DEG 32KT 3492 9472 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Lacy
763 
WWUS54 KTSA 010517
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1217 AM CDT Wed May 1 2019

OKC079-010527-
/O.CAN.KTSA.TO.W.0030.000000T0000Z-190501T0545Z/
Le Flore OK-
1217 AM CDT Wed May 1 2019

...THE TORNADO WARNING FOR EAST CENTRAL LE FLORE COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore the warning has been cancelled.

A Tornado Watch remains in effect until 100 AM CDT for southeastern
Oklahoma. A Tornado Watch also remains in effect until 500 AM CDT for
southeastern Oklahoma.

LAT...LON 3485 9445 3487 9477 3493 9480 3496 9478
      3499 9474 3501 9445
TIME...MOT...LOC 0516Z 268DEG 40KT 3492 9455 

$$

Lacy

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Apr 30, 9:00 PM CDT, 2 hours 53 minutes earlier.

Area forecast discussion, Apr 30, 9:00 PM CDT, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
900 PM CDT Tue Apr 30 2019

...UPDATE...

.DISCUSSION...
Updated sent earlier to remove several counties
from the tornado watch as cold pool surge undercuts
the ongoing convection. Have already seen widespread
2 to 4 inches of rain along the I-44 corridor, and
the heavy rainfall threat will eventually shift farther
east and southeast overnight. Recent HRRR and NSSL
output suggests that ongoing convection across south
central OK could eventually develop into bow echo/squall
line, pushing into southeast OK/western AR over the
next several hours.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   63  79  63  76 /  90  40  50  50
FSM   66  80  65  79 /  90  60  60  60
MLC   65  78  64  79 /  90  60  60  50
BVO   59  78  59  72 /  90  40  60  30
FYV   64  77  62  76 /  90  60  50  60
BYV   63  79  62  76 /  90  60  50  60
MKO   64  79  63  77 /  90  50  50  50
MIO   63  78  61  73 /  90  50  60  50
F10   65  78  63  78 /  90  50  50  50
HHW   66  79  65  78 /  90  60  70  60

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 7 AM CDT Wednesday for OKZ049-053>076.

AR...Flash Flood Watch until 7 AM CDT Wednesday for ARZ001-002-010-
     011-019-020-029.

&&

SHORT TERM...18
Hazardous weather outlook, Apr 30, 4:50 PM CDT, 7 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
450 PM CDT Tue Apr 30 2019

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
450 PM CDT Tue Apr 30 2019

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

...Severe Weather Ongoing with Flooding Possible Late This
Afternoon into Tonight...
...Flash Flood Watch in Effect Through Tonight...

.DAY ONE...This Evening and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Eastern Oklahoma and western Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and western Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Significant.
	AREA...Eastern Oklahoma and western Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Strong to severe thunderstorms will persist along and ahead of
a stalled frontal boundary across northeast Oklahoma late this
afternoon and into the evening hours. These storms pose a tornado
threat into the early evening hours, especially for any storms
near the stalled front or any discrete cells. Thunderstorms are
expected to eventually develop into several clusters or lines
later this evening and overnight, and shift into portions of
southeast Oklahoma and western Arkansas. The main threat will
transition to damaging winds, although isolated tornadoes will
remain possible along the leading edge of any thunderstorm line.

Locally heavy rainfall will also occur as thunderstorms train
from southwest to northeast. Widespread rainfall amounts of 2
to 4 inches are expected, along with locally higher amounts.
This will result in some flash flooding along with some main
stem river flooding as well.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
THURSDAY...Severe Thunderstorm Potential.
FRIDAY through MONDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Thunderstorm chances are forecast to continue into Wednesday with
the greater potential shifting into southeast Oklahoma and northwest
Arkansas Wednesday afternoon and night. Large hail, damaging winds
and very heavy rainfall will again be possible in the stronger
storms.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Emergency management officials should be prepared for the
potential of severe weather and flooding today into Wednesday.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Apr 30, 9:21 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
921 PM CDT TUE APR 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     FLASH FLOOD      MIAMI                   36.87N 94.88W
04/30/2019                   OTTAWA             OK   EMERGENCY MNGR

            SEVERAL ROADS CLOSED DUE FLASH FLOODING. SEVERAL WATER
            RESCUES DUE TO MOTORISTS DRIVING INTO FLOODED ROADWAYS.

&&

NMM
Special weather statement, Apr 30, 9:42 PM CDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
942 PM CDT Tue Apr 30 2019

ARZ001-010-OKZ063-069-010330-
Benton AR-Washington AR-Adair OK-Delaware OK-
942 PM CDT Tue Apr 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR BENTON...NORTHWESTERN
WASHINGTON...SOUTHEASTERN DELAWARE AND NORTHERN ADAIR COUNTIES UNTIL
1030 PM CDT...

At 942 PM CDT, strong thunderstorms were located along a line
extending from near Gravette to near Siloam Springs to 2 miles west
of Proctor. Movement was east at 35 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Fayetteville...                   Springdale...
Rogers...                         Bentonville...
Siloam Springs...                 Bella Vista...
Lowell...                         Farmington...
Prairie Grove...                  Gentry...
Tontitown...                      Bethel Heights...
Gravette...                       Lincoln...
Cave Springs...                   Decatur...
Westville...                      West Siloam Springs...
Highfill...                       Watts...

This includes Interstate 49 between mile markers 63 and 64, and
between mile markers 68 and 93.

A Tornado Watch remains in effect until 1100 PM CDT for northwestern
Arkansas...and northeastern and east central Oklahoma.

LAT...LON 3627 9412 3594 9425 3595 9480 3619 9462
      3650 9462 3650 9416
TIME...MOT...LOC 0242Z 259DEG 29KT 3642 9449 3620 9456 3597 9483
Special weather statement, Apr 30, 9:54 PM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Tulsa OK
954 PM CDT Tue Apr 30 2019

ARZ010-019-OKZ068-069-010345-
Washington AR-Crawford AR-Adair OK-Cherokee OK-
954 PM CDT Tue Apr 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRAWFORD...
WASHINGTON...ADAIR AND SOUTHEASTERN CHEROKEE COUNTIES UNTIL 1045 PM
CDT...

At 953 PM CDT, strong thunderstorms were located along a line
extending from Westville to 3 miles southeast of Cookson. Movement
was east at 50 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Fayetteville...                   Springdale...
Stilwell...                       Farmington...
Prairie Grove...                  Elkins...
West Fork...                      Lincoln...
Westville...                      Greenland...
Winslow...                        Adair State Park...
Christie...                       Cincinnati...
Maryetta...                       Blackburn...
Cookson...                        Cherokee Landing State Park...
Bunch...                          Baron...

This includes Interstate 49 between mile markers 39 and 69.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1100 PM CDT for northwestern
Arkansas...and northeastern and east central Oklahoma.

LAT...LON 3574 9411 3564 9491 3564 9503 3607 9476
      3610 9452 3610 9439 3612 9439 3617 9401
TIME...MOT...LOC 0253Z 250DEG 51KT 3599 9458 3567 9490
Special weather statement, Apr 30, 10:10 PM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1010 PM CDT Tue Apr 30 2019

ARZ001-002-010-011-010400-
Carroll AR-Madison AR-Benton AR-Washington AR-
1010 PM CDT Tue Apr 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BENTON...NORTHERN
MADISON...CARROLL AND NORTHERN WASHINGTON COUNTIES UNTIL 1100 PM
CDT...

At 1010 PM CDT, strong thunderstorms were located along a line
extending from near Garfield to Bethel Heights to 2 miles southwest
of Prairie Grove. Movement was east at 50 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Fayetteville...                   Springdale...
Rogers...                         Bentonville...
Bella Vista...                    Berryville...
Huntsville...                     Eureka Springs...
Lowell...                         Farmington...
Pea Ridge...                      Prairie Grove...
Green Forest...                   Elkins...
Tontitown...                      Bethel Heights...
West Fork...                      Lincoln...
Cave Springs...                   Greenland...

This includes Interstate 49 between mile markers 54 and 90.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1100 PM CDT for northwestern
Arkansas.

LAT...LON 3612 9346 3612 9348 3611 9348 3596 9361
      3593 9452 3625 9429 3650 9416 3650 9330
      3631 9330
TIME...MOT...LOC 0310Z 259DEG 44KT 3649 9398 3622 9411 3595 9436
Local storm report, Apr 30, 10:55 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1055 PM CDT TUE APR 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TORNADO          HAILEYVILLE             34.85N 95.58W
04/30/2019                   PITTSBURG          OK   EMERGENCY MNGR

&&

RJS
Special weather statement, Apr 30, 11:08 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1108 PM CDT Tue Apr 30 2019

ARZ010-019-029-OKZ069-072-010445-
Sebastian AR-Washington AR-Crawford AR-Adair OK-Sequoyah OK-
1108 PM CDT Tue Apr 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD...NORTHWESTERN
SEBASTIAN...SOUTH CENTRAL WASHINGTON...EASTERN SEQUOYAH AND
SOUTHEASTERN ADAIR COUNTIES UNTIL 1145 PM CDT...

At 1106 PM CDT, strong thunderstorms were located along a line
extending from 5 miles northwest of Short to 3 miles northwest of
Muldrow. Movement was east at 30 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Cedarville...                     Mountainburg...
Natural Dam...                    Alma...
Muldrow...                        Roland...
Mulberry...                       Dyer...
Gans...                           Chester...
Moffett...                        Rudy...
Lee Creek...                      Short...
Devils Den State Park...          Lake Fort Smith...
Figure Five...                    Kibler...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 19.
 Interstate 40 in Oklahoma between mile markers 313 and 328.
 Interstate 540 between mile markers 1 and 8.
 Interstate 49 between mile markers 22 and 42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 500 AM CDT for northwestern
and west central Arkansas...and southeastern and east central
Oklahoma.

LAT...LON 3566 9405 3566 9407 3561 9407 3536 9418
      3536 9443 3538 9443 3538 9447 3535 9448
      3536 9474 3574 9455 3580 9399
TIME...MOT...LOC 0406Z 263DEG 27KT 3563 9455 3543 9465

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 7:07 PM CDTAreal Flood AdvisoryTSACreek, Tulsa3 hr
Apr 30, 7:45 PM CDTFlash Flood WarningTSACraig, Creek, Mayes, Okmulgee, Osage, Rogers and 3 more6 hr
Apr 30, 8:48 PM CDTFlash Flood WarningTSACherokee, Delaware, Mayes, Ottawa6 hr
Apr 30, 8:57 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee48 min
Apr 30, 9:01 PM CDTSpecial Weather StatementTSACherokee29 min
Apr 30, 9:14 PM CDTSpecial Weather StatementTSADelaware31 min
Apr 30, 9:17 PM CDTSpecial Weather StatementTSAAdair, Cherokee, Muskogee28 min
Apr 30, 9:43 PM CDTAreal Flood WarningTSACraig, Nowata, Osage, Rogers, Washington21 hr
Apr 30, 9:49 PM CDTTornado WarningTSAPittsburg41 min
Apr 30, 9:54 PM CDTSpecial Weather StatementTSAAdair51 min
Apr 30, 10:22 PM CDTTornado WarningTSAPittsburg23 min
Apr 30, 10:36 PM CDTTornado WarningTSAPittsburg24 min
Apr 30, 10:42 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha48 min
Apr 30, 10:47 PM CDTTornado Warning Tornado observedTSAHaskell, Latimer, Pittsburg43 min
Apr 30, 11:18 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Muskogee, Sequoyah42 min
Apr 30, 11:21 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha39 min
Apr 30, 11:44 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore46 min
Apr 30, 11:47 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah43 min
May 1, 12:14 AM CDTAreal Flood WarningTSACraig, Delaware, Mayes, Ottawa18 hr
May 1, 12:41 AM CDTRiver Flood WarningTSAOttawa61 hr
May 1, 1:15 AM CDTAreal Flood AdvisoryTSAPittsburg3 hr
May 1, 1:16 AM CDTAreal Flood WarningTSADelaware, Mayes, Ottawa18 hr
May 1, 1:33 AM CDTSpecial Weather StatementTSAHughes42 min
May 1, 1:37 AM CDTAreal Flood AdvisoryTSAChoctaw, Latimer, LeFlore, Pittsburg, Pushmataha3 hr
May 1, 2:36 AM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee24 min
May 1, 2:49 AM CDTSpecial Weather StatementTSAOkfuskee41 min
May 1, 2:54 AM CDTRiver Flood WarningTSACreek17 hr
May 1, 3:05 AM CDTAreal Flood AdvisoryTSAHaskell, McIntosh, Okfuskee, Okmulgee, Pittsburg3 hr
May 1, 3:17 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Okfuskee, Okmulgee43 min
May 1, 3:47 AM CDTFlash Flood WarningTSAMcIntosh, Okfuskee, Okmulgee6 hr
May 1, 3:54 AM CDTFlash Flood WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg6 hr
May 1, 4:04 AM CDTSpecial Weather StatementTSAPittsburg26 min
May 1, 4:20 AM CDTSpecial Weather StatementTSAHaskell25 min
May 1, 4:33 AM CDTSpecial Weather StatementTSALatimer, Pushmataha42 min
May 1, 4:38 AM CDTSpecial Weather StatementTSALeFlore52 min
May 1, 5:15 AM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha3 hr
May 1, 7:35 AM CDTAreal Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Okfuskee and 3 more9 hr
May 1, 8:50 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware30 hr
May 1, 2:51 PM CDTRiver Flood WarningTSALeFlore11 hr
May 1, 3:18 PM CDTFlash Flood WatchTSAAdair, Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more13 hr
May 1, 6:52 PM CDTSpecial Weather StatementTSAPittsburg38 min

Nearby

Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.